Differential and Integral Equations

On a pseudoparabolic problem with constraint

Stanislav N. Antontsev, Gérard Gagneux, Robert Luce, and Guy Vallet

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


This work deals with the study of a nonlinear degenerate pseudoparabolic problem. Arising from the modelling of sedimentary basin formation, the equation degenerates in order to take implicitly into account a constraint on the time derivative of the unknown. An existence result of a solution with an adapted compactness result and qualitative properties of the solutions are proposed (localization, finite speed of propagation, etc.).

Article information

Differential Integral Equations, Volume 19, Number 12 (2006), 1391-1412.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K70: Ultraparabolic equations, pseudoparabolic equations, etc.
Secondary: 35Q35: PDEs in connection with fluid mechanics 35R35: Free boundary problems 86A60: Geological problems


Antontsev, Stanislav N.; Gagneux, Gérard; Luce, Robert; Vallet, Guy. On a pseudoparabolic problem with constraint. Differential Integral Equations 19 (2006), no. 12, 1391--1412. https://projecteuclid.org/euclid.die/1356050295

Export citation